# SDR MALA975654

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Socket
- Part number: BV0330012150
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3093 - DURING PUSH-BACK, AN ELECTRICAL ODOR AT SEAT 2E.  PASSENGERS AND CREW DEPLANED.  MAINTENANCE PULLED CABIN LIGHTS CONTROL CIRCUIT BREAKER, REPLACED LAMP SOCKET AND RESET CIRCUIT.  ALL CHECKS GOOD.  (X)
